# SDR DXTA200601712

- Difficulty date: November 4, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N628QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605305
- Aircraft time: 3,968 hours, 3,074 cycles
- Engine: Pwa PW545A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Contaminated
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BRAKE PEDAL ON CAPTAINS SIDE RELEASES THE PRESSURE AND CONTINUES TO TRAVEL DOWN TOWARD THE FLOOR. ( IT BUILDS UP PRESSURE THEN RELEASES IT.) FOUND AIR IN RT SIDE BRAKES, BLED BRAKES IAW MM CH 32-42-01. TAXIED AIRCRAFT AND OPS CHECKED GOOD.
